# SDR C77A20170207001

- Difficulty date: February 7, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE RT SEAT TRACK P/N 170-03263-001 AT THE FR14 CROSS BEAM. THE APPROXIMATE DAMAGE DIMENSIONS ARE 1.8 INCHES X 1.2 INCHES X 0.028 INCH DEEP (39% MATERIAL LOSS). THE RT SEAT TRACK IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P. THIS PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2227738.
